Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2016, Issue 4(29), Pages 68–73 (Mi pfmt474)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

$J$-construction of composition formations and products of finite groups

E. N. Myslovets

F. Scorina Gomel State University

Abstract: In [1] $J$-construction of composition formations was introduced. Some properties of them were found and applications to the study of products of normal and mutually permutable subgroups were obtained. In this paper we continue investigation in this area.

Keywords: finite group, $J$-quasinilpotent group, $Jc$-supersoluble group, $Jca$-soluble group, $Jca$-supersoluble group, product of normal subgroups, mutually permutable product, composition formation.

Full text: PDF file (367 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 23.09.2016
Language:

Citation: E. N. Myslovets, “$J$-construction of composition formations and products of finite groups”, PFMT, 2016, no. 4(29), 68–73

Citation in format AMSBIB
\Bibitem{Mys16}
\by E.~N.~Myslovets
\paper $J$-construction of composition formations and products of finite groups
\jour PFMT
\yr 2016
\issue 4(29)
\pages 68--73
\mathnet{http://mi.mathnet.ru/pfmt474}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt474
  • http://mi.mathnet.ru/eng/pfmt/y2016/i4/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Murashko, “Obobschenno rangovye kompozitsionnye formatsii konechnykh grupp”, PFMT, 2019, no. 3(40), 93–99  mathnet
  • Проблемы физики, математики и техники
    Number of views:
    This page:62
    Full text:22
    References:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021